Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Having migraines and symptoms of headache and blurred vision. Taken pain killer no relief. What could be the reason?

Hi,I am prone to migraines sometimes when the sun is low lying in the morning,my symptoms are a headache and blurred vision but for some reason recently i have been getting a not sore but uncomfortable feeling in one side of my head and my eyes hurt when I look directly left or right.I have taken some over the counter tablets for pain but to no relief.
Asked On : Wed, 11 Jul 2012
Answers:  2 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Hello
It seems from the history that you are having recurrent headache associated with blurring of vision.
These symptoms are seen in primary headaches like migraine.
The treatment requires use of ergotamine in acute episode and prophylactic drugs like flunarizine and beta blockers like propranolol are required to prevent recurrent attacks.
Hence I advice you to consult your doctor for examination and treatment accordingly.


Thank you
Answered: Thu, 3 Apr 2014
I find this answer helpful
Ophthalmologist Dr. Dadapeer K's  Response
Hello
It seems from the history that you are having recurrent headache associated with blurring of vision.
These symptoms are seen in primary headaches like migraine.
The treatment requires use of ergotamine in acute episode and prophylactic drugs like flunarizine and beta blockers like propranolol are required to prevent recurrent attacks.
Hence I advice you to consult your doctor for examination and treatment accordingly.


Thank you
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor